# SDR ASAA2016020115235

- Difficulty date: February 1, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 5,850 hours, 1,950 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009060
- Condition: Failed
- Location: Right
- Part time: 5,888 hours, 1,959 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC FAIL AT FL 360, STRAIGHT AND LEVEL FLIGHT, 0=45 MINUTES AFTER TAKEOFF. OPERATED BOTH ON RT; LT-FMC DID NOT RECOVER.  ACFT GROUNDED. MOVED FMC SELECT SWITCH BACK TO NORMAL.  FMC LT OPS NORMAL.  DUE TO HISTORY OF PREVIOUS FMC DISAGREE FAULTS, REPLACED LT FMC, REF AMM 34-61-02.
